# SDR 0001929880

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 58,109 hours, 47,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LEADING EDGE JUST AFT OF NR 2 FLAP HINGE IS CRACKED.  REPAIRED PER EA 98-172453.  L/P 1437664
